Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Finite type invariants of rational homology $3$–spheres

Delphine Moussard

Algebraic & Geometric Topology 12 (2012) 2389–2428
Abstract

We consider the rational vector space generated by all rational homology spheres up to orientation-preserving homeomorphism, and the filtration defined on this space by Lagrangian-preserving rational homology handlebody replacements. We identify the graded space associated with this filtration with a graded space of augmented Jacobi diagrams.

Keywords
homology sphere, homology handlebody, Lagrangian-preserving surgery, Borromean surgery, finite type invariant, Jacobi diagram
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57N10, 57N65
References
Publication
Received: 7 March 2012
Revised: 10 August 2012
Accepted: 10 August 2012
Published: 16 January 2013
Authors
Delphine Moussard
Institut Fourier
100 rue des maths, BP 74
38402 St. Martin d’Hères Cedex
France